MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LCS HP BALANCING TRAY; KNEE INSTRUMENT : INSTRUMENT CASES

DEPUY ORTHOPAEDICS, INC. 1818910  LCS HP BALANCING TRAY; KNEE INSTRUMENT : INSTRUMENT CASES
Catalog Number 950502882
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument pan is peeling and needs to be replaced.Nothing fell into patient.No patient consequence and no surgical delay.One impacted, one needing replacement no charge replacement po#(b)(4).Sold to 0010202068.Ship to 0010203264 shc.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Investigation summary : examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS HP BALANCING TRAY
Common Device Name
KNEE INSTRUMENT : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7577591
Report Number1818910-2018-61571
Device Sequence Number19461695
Product Code FSM
UDI-Device Identifier10603295229858
UDI-Public10603295229858
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502882
Device Lot NumberPG2461607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer08/31/2018
09/26/2018
09/26/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date09/04/2018
09/27/2018
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1